# SDR HALA2016123100568

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 56,227 hours, 10,276 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480149
- Part serial: 06067H9674
- Condition: Broken
- Location: Cockpit
- Part time: 56,227 hours, 10,276 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB, LEFT FORWARD WINDSHIELD SHATTERED IN FLIGHT. WINDOW HEAT GLOWING. REMOVED AND INSTALLED LEFT NR 1 WINDOW PER AMM56-11-01/401. OK FOR SERVICE. OFF: PN: 141T4801-49 SN: 06067H9674 ON: PN: 141T4800
